# SDR MTNA03132013001

- Difficulty date: March 13, 2013
- Submitted: March 28, 2013
- Operation: Air carrier
- Aircraft: N943FE
- Make and model: Cessna 208B
- Aircraft serial: 208B0043
- Aircraft time: 10,945 hours, 12,660 cycles
- System (JASC): 3452 · ATC Transponder System
- Part: Antenna
- Part number: CI10516
- Part serial: 2373
- Condition: Broken
- Location: Transponder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON POSTFLIGHT,  NR 1 TRANSPONDER ANTENNA WAS FOUND BROKEN OFF AND MOUNTING AREA DAMAGED.  REPAIRED DAMAGED AREA AND REPLACED TRANSPONDER ANTENNA IAW DWG 005-00521-11.  SYSTEM CHECKED GOOD.
